# SDR VNAA202511250004

- Difficulty date: September 3, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 33,083 hours, 25,727 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: WA67030111
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA (UPPER SURFACE) OF ACCESS PANEL 362AR AT AFT FUSELAGE.   ANGLE P/N: WA670-30111-3 ON SETTLEMENT AREA (UPPER SURFACE) OF ACCESS PANEL 362AR AT AFT FUSELAGE WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND DWG 670-30111 REV. C.
